# SDR SWIA2022081666230

- Difficulty date: June 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Worn
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL AT FWD EDGE OF INNER LATCH DOOR COAMING SHOWS WEAR.     (C-CHECK RO 8/14/2022)    TRIMMED AWAY DAMAGE TO L/H LWR TRANSCOWL COAMING, FOUND TO BE STRUCTURALLY ACCEPTABLE REF REO# 670-54-21-1028, REV NC, DATED 6/15/09 ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
